# SDR CALA2025100609628

- Difficulty date: September 12, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A78116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO AFT (AIR CONDITIONING DISTRIBUTION BAY) STR 28 RIGHT STA 537.DOT251-084. (REF AAR N/R 99951025) ESFR TRANSACTION COMPLETE PERFORMED  REPAIR TO THE RIGHT-HAND KEEL BEAM UPPER INNER CHORD IN ACCORDANCE WITH AAR-MIA ESR-WI NO.: 2023803-28-12809, WHICH IS INCLUDED ON PAGES 2 THROUGH 7 OF THIS ECRA#5330-07612 WORK ACCOMPLISHED BY V894498 INSP-250 ESFR NO.:1845 DONE BY:U348570
